Duke Mathematical Journal

Estimates in the generalized Campanato-John-Nirenberg spaces for fully nonlinear elliptic equations

Luis A. Caffarelli and Qingbo Huang

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We establish estimates in BMO and Campanato-John-Nirenberg spaces BMO$\sb \psi$ for the second derivatives of solutions to the fully nonlinear elliptic equation $F(D\sp 2u,x)=f(x)$.

Article information

Source
Duke Math. J. Volume 118, Number 1 (2003), 1-17.

Dates
First available in Project Euclid: 23 April 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1082744552

Digital Object Identifier
doi:10.1215/S0012-7094-03-11811-6

Mathematical Reviews number (MathSciNet)
MR1978880

Zentralblatt MATH identifier
1039.35034

Subjects
Primary: 35J60: Nonlinear elliptic equations
Secondary: 35B65: Smoothness and regularity of solutions

Citation

Caffarelli, Luis A.; Huang, Qingbo. Estimates in the generalized Campanato-John-Nirenberg spaces for fully nonlinear elliptic equations. Duke Math. J. 118 (2003), no. 1, 1--17. doi:10.1215/S0012-7094-03-11811-6. http://projecteuclid.org/euclid.dmj/1082744552.


Export citation

References

  • P. Acquistapace, On $BMO$ regularity for linear elliptic systems, Ann. Mat. Pura Appl. (4) 161 (1992), 231--269.
  • L. A. Caffarelli, Interior a priori estimates for solutions of fully nonlinear equations, Ann. of Math. (2) 130 (1989), 189--213.
  • L. A. Caffarelli and X. Cabré, Fully Nonlinear Elliptic Equations, Amer. Math. Soc. Colloq. Publ. 43, Amer. Math. Soc., Providence, 1995.
  • L. Caffarelli, M. G. Crandall, M. Kocan, and A. Swiech, On viscosity solutions of fully nonlinear equations with measurable ingredients, Comm. Pure Appl. Math. 49 (1996), 365--397.
  • L. A. Caffarelli and Y. Yuan, A priori estimates for solutions of fully nonlinear equations with convex level set, Indiana Univ. Math. J. 49 (2000), 681--695.
  • M. G. Crandall, M. Kocan, P. L. Lions, and A. Swiech, Existence results for boundary problems for uniformly elliptic and parabolic fully nonlinear equations, Electron. J. Differential Equations 24 (1999), 1--20.
  • L. Escauriaza, $W^{2,n}$ a priori estimates for solutions to fully nonlinear elliptic equations, Indiana Univ. Math. J. 42 (1993), 413--423.
  • L. C. Evans, Classical solutions of fully nonlinear, convex, second-order elliptic equations, Comm. Pure Appl. Math. 35 (1982), 333--363.
  • M. Giaquinta, Multiple Integrals in the Calculus of Variations and Nonlinear Elliptic Systems, Ann. of Math. Stud. 105, Princeton Univ. Press, Princeton, 1983.
  • D. Gilbarg and N. S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2d ed., Grundlehren Math. Wiss. 224, Springer, Berlin, 1983.
  • Q. Huang, Estimates on the generalized Morrey spaces $L_\phi^{2,\lambda}$ and $\BMO_\psi$ for linear elliptic systems, Indiana Univ. Math. J. 45 (1996), 397--439.
  • --. --. --. --., On the regularity of solutions to fully nonlinear elliptic equations via the Liouville property, Proc. Amer. Math. Soc. 130 (2002), 1955--1959. \CMP1 896 027
  • F. John, ``Quasi-isometric mappings'' in Seminari 1962/63 di Analisi Algebra, Geometria e Topologia, Vol. II, Ist. Naz. Alta Mat., Ediz. Cremonese, Rome, 1965, 462--473.
  • J. Kovats, Fully nonlinear elliptic equations and the Dini condition, Comm. Partial Differential Equations 22 (1997), 1911--1927.
  • N. V. Krylov, Boundedly inhomogeneous elliptic and parabolic equations (in Russian), Izv. Akad. Nauk SSSR Ser. Mat. 46 (1982), 487--523.
  • --. --. --. --., Boundedly inhomogeneous elliptic and parabolic equations in a domain (in Russian), Izv. Akad. Nauk SSSR Ser. Mat. 47 (1983), 75--108.
  • G. M. Lieberman, Regularity of solutions of obstacle problems for elliptic equations with oblique boundary conditions, Pacific J. Math. 201 (2001), 389--419.
  • J. Peetre, On convolution operators leaving $L^{p,\lambda}$ spaces invariant, Ann. Mat. Pura Appl. (4) 72 (1966), 295--304.
  • M. V. Safonov, The classical solution of the elliptic Bellman equation, Soviet Math. Dokl. 30 (1984), 482--485.
  • --. --. --. --., Classical solution of second-order nonlinear elliptic equations, Math. USSR-Izv. 33 (1989), 597--612.
  • S. Spanne, Some function spaces defined using the mean oscillation over cubes, Ann. Scuola Norm. Sup. Pisa (3) 19 (1965), 593--608.
  • J.-O. Strömberg, Bounded mean oscillation with Orlicz norms and duality of Hardy spaces, Indiana Univ. Math. J. 28 (1979), 511--544.
  • N. S. Trudinger, Hölder gradient estimates for fully nonlinear elliptic equations, Proc. Roy. Soc. Edinburgh Sect. A 108 (1988), 57--65.
  • Y. Yuan, A priori estimates for solutions of fully nonlinear special Lagrangian equations, Ann. Inst. Poincaré Anal. Non Linéaire 18 (2001), 261--270.